Does anyone else get hives and can’t determine why?

Does anyone else get hives and can’t determine why?

My hands, fingers, forearms itch like crazy all night long. I have hives all over my arms, shoulders, waist, chest. They come and go so quickly at times. The hives and itchy skin aren’t related, according to my allergist. I’ve been taking 20mg of Claritin AND 20mg of Zyrtec every day and they helped for a while but my symptoms are back again. Doctor prescribed a medication called doxepin and wants me to take two capsules at bedtime and stay on the Zyrtec but stop… read more

A MyFoodAllergyTeam Member said:

I used to have hives like what is in your neck all the time on my upper right thigh. It wasn't my nut allergies, I was so careful.

Come to find out it was stress related.

It may help you to check it out. It was working at a job I hated.

posted 10 months ago
A MyFoodAllergyTeam Member said:

Doxapin is awesome for reducing itchiness and hives. I itch a lot of the time and the doxepin makes my skin much less reactive. It can make you extremely tired which is why it is taken at night. One capsule didn't solve my symptoms. Two capsules and I can't function in the morning. Fortunately it comes in a liquid so I can take 30-35 milligrams at night.

posted over 1 year ago
A MyFoodAllergyTeam Member said:

I feel for you. Be careful because my daughter actually started getting hives from Zyrtec. When I started getting hives years ago my doctor couldn't figure out what was causing them and neither could an allergist, however I finally found the problem myself. It took a long time because it was from a medicine I was taking every other month for a week. Also, try not to stress (easy to say I know) it can make your hives worse. Good luck!

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in